Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1791  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

E–CASE REPORT

Baboon syndrome induced by hydroxyzine

Akkari Hayet, Belhadjali Hichem, Youssef Monia, Mokni Sana, Zili Jamelediine

Year : 2013| Volume: 58| Issue : 3 | Page no: 244-244

   This article has been cited by
 
1 Baboon Syndrome and Toxic Erythema of Chemotherapy: Fold (Intertriginous) Dermatoses
Ronni Wolf,Yalçin Tüzün
Clinics in Dermatology. 2015;
[Pubmed]  [Google Scholar] [DOI]
2 Hydroxyzine
Reactions Weekly. 2013; 1455(1): 19
[Pubmed]  [Google Scholar] [DOI]

 

Read this article